MathSciNet Relay Station
MathSciNet bibliographic data
MR245493 (39 #6801) 06.70
Weinert, Hanns Joachim On the extension of partial orders on semigroups of right quotients. Trans. Amer. Math. Soc. 142 1969 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement